MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ELECTROBLADE RESECTOR,4.5 FULL RADIUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

SMITH & NEPHEW, INC. ELECTROBLADE RESECTOR,4.5 FULL RADIUS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 7209855
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility / importer report number: mw5078150.
 
Event or Problem Description
It was reported that there was metal shavings coming from the instrument.Procedure was completed with a backup device with no patient injury reported.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product to look at.As such the complaint is being closed without conclusion.However, if the product is returned in the future the complaint can be reopened and evaluated.Our quality department will continue to monitor for trends.

Brand Name
ELECTROBLADE RESECTOR,4.5 FULL RADIUS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7752313
Report Number3003604053-2018-00123
Device Sequence Number19336011
Product Code GEI
UDI-Device Identifier03596010492302
UDI-Public(01)03596010492302(17)210331(10)4031963
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K012314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number7209855
Device Catalogue Number7209855
Device Lot Number4031963
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1